MathSciNet Relay Station
MathSciNet bibliographic data
MR684651 53C55 (14F25 14M10 53C40 57R20)
Brooks, Robert The $\hat A$-genus of complex hypersurfaces and complete intersections. Proc. Amer. Math. Soc. 87 (1983), no. 3, 528–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement